Critical sets in back circulant latin squares.

Diane Donovan; Joan Cooper

Aequationes mathematicae (1996)

  • Volume: 52, Issue: 1-2, page 157-179
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Donovan, Diane, and Cooper, Joan. "Critical sets in back circulant latin squares.." Aequationes mathematicae 52.1-2 (1996): 157-179. <>.

author = {Donovan, Diane, Cooper, Joan},
journal = {Aequationes mathematicae},
keywords = {latin square; back circulant; critical set},
number = {1-2},
pages = {157-179},
title = {Critical sets in back circulant latin squares.},
url = {},
volume = {52},
year = {1996},

AU - Donovan, Diane
AU - Cooper, Joan
TI - Critical sets in back circulant latin squares.
JO - Aequationes mathematicae
PY - 1996
VL - 52
IS - 1-2
SP - 157
EP - 179
KW - latin square; back circulant; critical set
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.